# SDR ASAA2022081839548

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 780 hours, 258 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT CAUTION LIGHT ON THE GROUND. GROUNDED - YES. 3 EA STATUS MESSAGES - STALL WARN L, DPC - 2 (XTALK) AND FMC-R. PERFORMED B737-9 IFIM 27-30-00-810-801, 31-65-00-810-860, AND 34-61-00-810-801, 31-65-00-810-860. ALL LATCHES MESSAGES CLEARED. FMC R RECOVERED. 2 EA DPC-2 C/B ON P6-1 & 1 EA FMC R C/B ON P6-1 OPENED, RESET FOR IFIM PROCEDURES. ETOPS GND VERIFICATION SUCCESSFUL.
